Postinor 2 Side Effects Can It Cause Back Pain And Weakness?
I want to ask my wife to drink Postinor 2 after intercourse. The next day my wife experienced pain on the left side of the upper waist, was signed the same for the road pain, the body also felt weak, what was the side effect? thank you
Thank you for asking HealthReplies.com.
Postinor contains the active composition of the synthetic hormone progesterone, levonorgestrel. With its content, postinor consumption can prevent fertilization and implantation in the uterine wall, so that it can indirectly prevent pregnancy, as long as it is consumed in the right way.
However, this drug is actually not included in the class of over-the-counter medicines. So to consume it, you need to consult a doctor first. Because, like other drugs, not everyone is suitable to take this drug. Consumption of this drug is not without side effects. It could be that the complaints that your wife is experiencing right now are related to the side effects of this drug. Can also, low back pain and weakness that your wife experienced due to other causes, such as fibromyalgia, stones or urinary tract infections, viral or other bacterial infections, nerve nerves, hormonal fluctuations (for example when menstruation or early pregnancy), psychosomatic disorders, and so.
Try to see your wife directly to a doctor or a specialist in internal medicine to be examined more closely the possibility of the conditions underlying the complaint. Help also overcome complaints, namely by compressing a sore waist with warm water, and asking him to multiply rest, do not ever lift objects that are too heavy, walk or run around too much, let alone going up and down excessive stairs. In order not to feel weak, remind him to eat and drink enough and also rest at least 6-8 hours a day.
Hope this helps ...